Kidney medicine · 2026
Acute Kidney Injury Following Oral Urografin Exposure: A Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Lin Ching-Chieh, Hsu Chih-Yang
Аннотация
Contrast-induced acute kidney injury (CI-AKI) is a well-recognized cause of hospital-acquired AKI, typically associated with intravascular contrast exposure. Oral contrast-induced nephrotoxicity, however, is exceedingly rare. We report a patient who developed AKI after oral administration of Urografin for postoperative bowel evaluation. The diagnosis of CI-AKI was established based on a characteristic temporal pattern of serum creatinine elevation within 48 hours, peaking at day 3-5 and returning to baseline by day 7-14, after exclusion of other causes of AKI. The patient's risk factors included type 2 diabetes mellitus, recent intra-abdominal surgery with ileal neobladder reconstruction disrupting intestinal integrity, and small bowel obstruction, which prolonged intraluminal contrast retention and increased systemic absorption. The patient's kidney function recovered fully with hydration alone, confirming a transient and self-limited course typical of CI-AKI. This case highlights that even oral administration of high-osmolar ionic contrast can induce nephrotoxicity under conditions of impaired intestinal barrier and delayed bowel transit. Clinicians should remain vigilant and monitor kidney function closely when prescribing oral contrast in postoperative or high-risk patients.